# SDR DALA14034203230

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLE ON FUEL TANK ACCESS PANEL 550BB AT LT WING. REPLACED FUEL ACCESS PANEL 550BB AT LT WING IAW AMM 57-27-11-400-002-A.  THE INSTALLATION IS DOCUMENTED ON AMDS CARD 5730-6014 MAXIMUN DIAMETER ON HOLE IS 0.291" EVALUATED AND FOUND OUT LIMIT DUE TO MAXIMUN DIAMETER IS 0.0265" IAW SRM 57-27-11.
